# SDR SIMA202003043003

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 39,574 hours, 34,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD FLIGHT ATTENDANT FLASHLIGHT BRACKET BROKEN.-C/A-DEFERRED FLASHLIGHT HOLDER FOR FWD FA LOCATION PER MEL 25-53 AUTH# 030083-C
